# SDR AWXA200301030

- Difficulty date: September 7, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 62,774 hours, 51,587 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO PHX EN ROUTE FROM BUR AFTER LANDING GEAR EXTENSION THERE WAS NO LANDING GEAR DOWN AND LOCKED OR UNSAFE GEAR INDICATIONS, ABORTED APPROACH. FOUND CIRCUIT BREAKER (SECT5) EXTENDED, AFTER DISCUSSION WITH MAINTENANCE CONTROL, CIRCUIT BREAKER WAS RESET AND SYSTEM WAS RESTORED, LANDED WITHOUT FURTHER EVENT. MAINTENANCE JACKED THE AIRCRAFT AND RETRACTED THE LANDING GEAR 3 TIMES; ALL INDICATIONS WERE NORMAL, COULD NOT DUPLICATE PROBLEM.
